Ask a doctor

Why Do I Have Anisocoria After Restylane Injections?

I had restylane injections under my eyes 11mths ago & within 24hrs i noticed that one pupil was much larger than the other. The condition lasted until i went to bed & when i woke up it was almost gone. Since then i have noticed a constant small difference & transiently a significant variance in size. Often the affected eye feels almost dry or agitated like i need to blink. The injections were very close to the eyes & the situation doesnt seem to be improving as the restylane wears off. Thanks

Doctor Answers (2)

Anisocoria after Restylane injection is rare

+1

Anisocoria after Restylane injection is rare. Restylane may be mixed with anesthetic, which may have epinephrine which can cause changes in the pupil, but that should go away.


New York Oculoplastic Surgeon
5.0 out of 5 stars 20 reviews

Restylane

+1

you have a very unusual side effect, if it in fact was caused by the Restylane. You should schedule a consultation with a neuroophthalmologist to try to evaluate your condition.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.